# SDR ASAA2023031242297

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 54,793 hours, 16,322 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL AT TOP OF DESCENT. LIGHT DOES AWAY WHEN RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-62 TASK 801. RAM AIR LIGHT ILLUMINATES UPON BITE TEST AND PREVIOUS LEG ON NO.1 PACK/ZONE TEMP CONTROLLER. RESET NO.1 PACK/ZONE TEMP. CONTROLLER AND FAULT DID NOT RETURN. REPERFORMED BITE AND NO FAULTS FOUND.
